The role of mathematical modelling in guiding the science and economics of malaria elimination.

Maude, RJ; Lubell, Y; Socheat, D; Yeung, S; Saralamba, S; Pongtavornpinyo, W; Cooper, BS; Dondorp, AM; White, NJ; White, LJ; (2010) The role of mathematical modelling in guiding the science and economics of malaria elimination. International health, 2 (4). pp. 239-46. ISSN 1876-3413 DOI: https://doi.org/10.1016/j.inhe.2010.09.005

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.inhe.2010.09.005

Abstract

Share

Download

Filename: 1-s2.0-S1876341310000707-main.pdf__tid=11a0b3ba-bedf-11e5-9d7c-00000aab0f02&acdnat=1453230278_7d8c699d4a4999dd75db85bee78e828e

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar